Isometries between quantum convolution algebras

Daws, M and Le Pham, H (2013) Isometries between quantum convolution algebras. Quarterly Journal of Mathematics, 64 (2). 373 - 396. ISSN 0033-5606

Abstract

Metadata

Authors/Creators:
  • Daws, M
  • Le Pham, H
Copyright, Publisher and Additional Information: This is a pre-copyedited, author-produced PDF of an article accepted for publication in the Quarterly Journal of Mathematics following peer review. The definitive publisher-authenticated version Daws, M and Le Pham, H (2013) Isometries between quantum convolution algebras. Quarterly Journal of Mathematics, 64 (2). 373 - 396. ISSN 0033-5606 is available online at: http://dx.doi.org/10.1093/qmath/has008
Keywords: Locally compact quantum group; Isometric isomor phism; Intrinsic group
Dates:
  • Published: June 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Dec 2013 11:46
Last Modified: 15 Sep 2014 02:36
Published Version: http://dx.doi.org/10.1093/qmath/has008
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/qmath/has008
Related URLs:

Share / Export

Statistics